# SDR ASAA2023050143081

- Difficulty date: May 1, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 55,332 hours, 16,474 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 2747
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 71,544 hours, 36,273 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING MASTER CAUTOIN RECALL CONT CABIN ZONE TEMP LIGHT ILLUMINATES CONTROL CABIN ZONE TEMP LIGHT EXTINGUISHED WITH MASTER CAUTION RESET. GROUNDED - YES. REMOVED AND REPLACED THE FLIGHT DECK TRIM VALVE GROUND VERIFICATION PASS REF B737-800 AMM 21-62-21-000/400-801.
